Wow, where do we start with this one? How about the fact that this patient has apparently been on two benzos for close to a decade? It doesn't take a physician (but apparently it takes more than a midlevel nurse practitioner, even one supposed trained in psychiatric-mental health?) to understand that benzodiazepines should be reserved solely for acute and short-term use, and even then, only if other treatment modalities have been considered due to their significant side effect profile and high abuse potential. Not to mention the sketchiness of a patient on not one, but two benzodiazepines reporting how many he/she takes per month. I certainly hope NP Tamra has checked Washington state's prescription monitoring database! In any case, I can't believe that "having her use benzos more" is even a consideration here. We don't know if the patient was properly tapered off her benzos before being trialled on the other medications here; certainly, all of the listed "side effects" could all be symptoms of benzodiazepine withdrawal, which can last anywhere from days to months! This patient needs the help of a psychiatrist and not a midlevel, stat!